Article first published online: 3 OCT 2012
© 2012 Royal Statistical Society
Journal of the Royal Statistical Society: Series A (Statistics in Society)
Volume 175, Issue 4, page 1072, October 2012
How to Cite
Leong, C. K. (2012), Non-parametric Econometrics. Journal of the Royal Statistical Society: Series A (Statistics in Society), 175: 1072. doi: 10.1111/j.1467-985X.2012.01069_2.x
- Issue published online: 3 OCT 2012
- Article first published online: 3 OCT 2012
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!